Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Direct product of division rings and a paper of Abian


Author: M. Chacron
Journal: Proc. Amer. Math. Soc. 29 (1971), 259-262
MSC: Primary 16.46
MathSciNet review: 0274512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the rings under the title admit an order-theoretical characterization as in the commutative case studied by Abian.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.46

Retrieve articles in all journals with MSC: 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0274512-X
PII: S 0002-9939(1971)0274512-X
Keywords: Noncommutative rings, rings having no nilpotent elements $ \ne 0$, subdirect product, subdirect representation, hyperatomic, idempotent hyperatom, supremum
Article copyright: © Copyright 1971 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia